On the local spectral radius in partially ordered Banach spaces

Mirosława Zima

Czechoslovak Mathematical Journal (1999)

  • Volume: 49, Issue: 4, page 835-841
  • ISSN: 0011-4642

How to cite

top

Zima, Mirosława. "On the local spectral radius in partially ordered Banach spaces." Czechoslovak Mathematical Journal 49.4 (1999): 835-841. <http://eudml.org/doc/30528>.

@article{Zima1999,
author = {Zima, Mirosława},
journal = {Czechoslovak Mathematical Journal},
keywords = {local spectral radius; partially ordered Banach spaces; differential-functional equations of neutral type},
language = {eng},
number = {4},
pages = {835-841},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {On the local spectral radius in partially ordered Banach spaces},
url = {http://eudml.org/doc/30528},
volume = {49},
year = {1999},
}

TY - JOUR
AU - Zima, Mirosława
TI - On the local spectral radius in partially ordered Banach spaces
JO - Czechoslovak Mathematical Journal
PY - 1999
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 49
IS - 4
SP - 835
EP - 841
LA - eng
KW - local spectral radius; partially ordered Banach spaces; differential-functional equations of neutral type
UR - http://eudml.org/doc/30528
ER -

References

top
  1. 10.1002/mana.19901450120, Math. Nachr. 145 (1990), 255–269. (1990) MR1069034DOI10.1002/mana.19901450120
  2. Applications of measures of noncompactness to various problems, Folia Scientiarum Universitatis Technicae Resoviensis 34 (1987). (1987) MR0884890
  3. On some applications of theorems on the spectral radius to differential equations, J. Anal. Appl. 16 (1997), 479–484. (1997) Zbl0880.35125MR1459970
  4. 10.1017/S0004972700021869, Bull. Austral. Math. Soc. 54 (1996), 451–458. (1996) MR1419608DOI10.1017/S0004972700021869
  5. On local spectral radius, Čas. pěst. mat. 112 (1987), 177–187. (1987) MR0897643
  6. On the estimation of the spectral radius of the sum of positive semicommutative operators (in Russian), Sib. Mat. Zhur. 7, 460–464. 
  7. Existence and continuous dependence for a class of neutral functional differential equations, Ann. Polon. Math. 64 (1996), 215–226. (1996) Zbl0873.34051MR1410341
  8. On the local spectral radius of a nonnegative element with respect to an irreducible operator, Acta Sci. Math. 55 (1991), 155–166. (1991) MR1124954
  9. Approximate solutions of operator equations, Noordhoff, Groningen, 1972. (1972) 
  10. Local spectral radius formula for operators in Banach spaces, Czechoslovak Math. J. 38 (1988), 726–729. (1988) MR0962915
  11. The contraction mapping principle in K-metric and locally convex spaces (in Russian), Dokl. Akad. Nauk BSSR 34 (1990), 1065–1068. (1990) MR1095667
  12. 10.1017/S0004972700011813, Bull. Austral. Math. Soc. 46 (1992), 179–186. (1992) Zbl0761.34048MR1183775DOI10.1017/S0004972700011813
  13. 10.1017/S0004972700015884, Bull. Austral. Math. Soc. 48 (1993), 427–434. (1993) MR1248046DOI10.1017/S0004972700015884

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.